# SDR USAA2011020990654

- Difficulty date: February 1, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6548434302MC
- Part serial: BN904
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - DISBONDED AREA 2.5 INCHES BY 3.5 INCHES ON THE RIGHT INBOARD AFT FLAP INBOARD END OF TRAILING EDGE WEDGE.  REPAIRED THE RIGHT INBOARD AFT FLAP INBOARD END OF TRAILING EDGE WEDGE IAW B737 SRM 51-70-10 DRAWING 65-46486.
